# SDR F3LA2010020500327

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSP NOTED SEAT TRACK Y765 HAS CORROSION ON UPPER SURFACE LOCATED IN THE AREA OF FRAME 19. MX R & R FLOORBEAM IAW SRM 53-11-14, SRM 51-42-11 AND SRM 51-44-11
